Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. II. Rectangular flow in a canal with a rectangular protuberan
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1873-1887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a14,
author = {L. A. Kalyakin},
title = {Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. {II.~Rectangular} flow in a canal with a rectangular protuberan},
journal = {Differencialʹnye uravneni\^a},
pages = {1873--1887},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a14/}
}
TY - JOUR AU - L. A. Kalyakin TI - Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. II. Rectangular flow in a canal with a rectangular protuberan JO - Differencialʹnye uravneniâ PY - 1979 SP - 1873 EP - 1887 VL - 15 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_10_a14/ LA - ru ID - DE_1979_15_10_a14 ER -
%0 Journal Article %A L. A. Kalyakin %T Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. II. Rectangular flow in a canal with a rectangular protuberan %J Differencialʹnye uravneniâ %D 1979 %P 1873-1887 %V 15 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1979_15_10_a14/ %G ru %F DE_1979_15_10_a14
L. A. Kalyakin. Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. II. Rectangular flow in a canal with a rectangular protuberan. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1873-1887. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a14/